# SDR SWAA2021082587169

- Difficulty date: May 27, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Bs 440 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR RH Z-ANGLE CAPTIVE NUTPLATE STRAP IS BROKEN AT BS 440; RBL 24; WL 156. / FWD CARGO R/H Z ANGLE NUT PLATE STRAP BROKEN AT STA 440 REMOVED BROKEN NUT PLATE STRAP IAW SRM 51-40-02-0G-0 FABRICATED NEW NUT PLATE STRAP IAW SRM 51-40-05-0G-0 SRM 51-40-02-0G-0 ALSO BOEING DWG 143A8200 REV H ALODINED PRIMED IAW AMM 51-21-41-370-803 AMM 51-21-72-370-801 INSTALLED NEW NUT PLATE STRAP IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 143A8200 REV H
